# SDR QMLA2015042115030

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N951AL
- Make and model: Agusta A109E
- Aircraft serial: 11632
- Aircraft time: 5,009 hours, 22,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 109034036901
- Condition: Cracked
- Location: Fuselage
- Part time: 5,009 hours, 22,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN AIRWORTHINESS CHECK, THE MECHANIC FOUND A 50 MILLIMETER HAIRLINE CRACK IN THE SKIN OF THE LT AFT FUSELAGE, STATION 5460, JUST ABOVE THE BAGGAGE COMPARTMENT DOOR.  FURTHER INVESTIGATION REVEALED THAT THE UPPER LT LONGERON OF THE AFT FUSELAGE IS CRACKED AT STATION 5460, WL 1285 & LBL 450, ALL STATIONS REFLECTED IN MILLIMETERS.
